Structurally adaptive mathematical morphology based on nonlinear scale-space decompositions - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Image Analysis & Stereology Année : 2011

Structurally adaptive mathematical morphology based on nonlinear scale-space decompositions

(1) , (1)
1
Jesus Angulo

Résumé

Standard formulation of morphological operators is translation invariant in the space and in the intensity: the same processing is considered for each point of the image. A current challenging topic in mathematical morphology is the construction of adaptive operators. In previous works, the adaptive operators are based either on spatially variable neighbourhoods according to the local regularity, or on size variable neighbourhoods according to the local intensity. This paper introduces a new framework: the structurally adaptive mathematical morphology. More precisely, the rationale behind the present approach is to work on a nonlinear multi-scale image decomposition, and then to adapt intrinsically the size of the operator to the local scale of the structures. The properties of the derived operators are investigated and their practical performances are compared with respect to standard morphological operators using natural image examples.

Dates et versions

hal-00658903 , version 1 (11-01-2012)

Identifiants

Citer

Jesus Angulo, Santiago Velasco-Forero. Structurally adaptive mathematical morphology based on nonlinear scale-space decompositions. Image Analysis & Stereology, 2011, 30 (2), pp.111-122. ⟨10.5566/ias.v30.p111-122⟩. ⟨hal-00658903⟩
87 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More